Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Klonopin


[Sa...]

Recommended Posts

Hello, I am an italian buddy. I knew nothing about this forum. I was redirected here after watching a video on YouTube by a girl saying she found help here. So I am here wishing Simeone could help me get out from this hell. I am 43 years old and I am taking benzos since high school. I have taken that just when the anxiety levels where bad and my insomnia kept me up all night. I later took paroxetine (when I was 36 years old) after several panic attacks but I found that the side effects where too much to Handle (weight gain,  sexual dysfunction) and after a while I decided to wean off but I didn't know the withdrawal would have been brutal. I had no real assistance from doctors who just told to stop taking it in a month. I did it my way with a liquid taper over a 9 month period of time but that didn't help developing paws.  I asked for help everywhere and I found a very well known and respected doctor who told me to go on klonopin,0.5mg 3 times per day. I started taking it in january 2020 but soon after I found it dulling me and possible giving me even more anxiety. I have to say that I used delorazepam to sleep every night for 3 years before taking klonopin. 5 drops each night. Klonopin was too much. It didn't help with my sleep and maybe I was crossed to that too quickly. I don't know. I told my doctor I was feeling bad but he didnt want me to diminish the dose. Only in May he finally listened to me and I followed his instructions to wean off. I knew nothing about withdrawal from benzos and now I realize what he said was wrong. I was taking 15 drops per day, 5 in the morning, 5 in the afternoon and 5 in the evening. I went down to 1 in the morning,  1 in the afternoon and 5 in the evening all in May. I dropped taking 9 drops in one month. I experienced awful feelings through all june, burning sensations, suicidal thoughts and so on. I told that to my doctor who hot a little angry and dismissed me saying I was too sensitive and telling me to take one drop off per month. I never heard from him again. I am disappointed because he is high regarded worldwide as he studied a lot about antidepressants and psychiatric drugs.

Now those feelings have mitigated and I would like to get rid of klonopin once for all. But I don't know how. I tried to cross to valium but it seems I can't tolerate it so I guess my last resort is a direct taper from klonopin. But I would need some instructions. I ve purchased a 0.5ml syringe divided in 50 part and I know that 4 parts are equivalent to 1 drop (I use the liquid klonopin). How should proceed from now on? My current dose, I day it again to help you out,is one drop at 8 a.m., one at 2 p.m., and 5 at 8 p.m.

Any suggestion would be very much appreciated .

Thanks

Link to comment
Share on other sites

Hello Salazar77!  Welcome to BenzoBuddies!

 

We're glad you made the decision to join.  I'm sorry you've had such a hard time with anxiety, medications and a doctor who hasn't been supportive.  I believe the information and support you find here will make a big difference in helping you get through this challenging experience.  This is a caring community of others who understand what you're going through.

 

We suggest tapering very slowly, with cuts of no more than 5-10% every 10-14 days or longer depending on symptoms. You can adjust the taper to suit your needs. Tapering slowly helps minimize withdrawal symptoms allowing you to be functional. 

 

I'll give you some links to help you get started.  Feel free to start a new topic with questions about your taper:

 

Planning Your Withdrawal (Taper Plans)

 

Withdrawal Support (during your taper)

 

We recommend members check out The Ashton Manual - a resource on benzo withdrawal written by a leading expert in the field.  See Chapter III for a list of many common withdrawal symptoms.

 

It’s helpful to create a signature so other members who want to reply to your posts can see where you are in the process. Here’s how to add your benzo info automatically to your posts: go to Profile, then Forum Profile, write your info (which benzo, dose, taper history) in the text box and save. Thanks! Let us know if you need help with this.

 

Welcome!  Please reach out for support!

Brighterday  :)

Link to comment
Share on other sites

Hello Brighterday and thank you for your kind welcome. I updated my signature and I am Reading the ashton manual. It is a pity that no doctors actually followed the footsteps of dr.Ashton in order to help people to be benzo free and instead they keep on throwing pills at people. Anyway I ll try to figure out how to start a new topic on the forum (I find it a little difficult to navigate it) or should I keep on writing here? Yes, I will try to taper slowly. No more rapid taper as done in May under the "care" of my doctor.
Link to comment
Share on other sites

I suggest you post on these boards:

 

Planning Your Withdrawal (Taper Plans)

Please be sure to look over the tapering options on this board.  The Ashton Manual is a good resource but the tapering guidance it gives is only one of several options - the Ashton taper works for some but not for others. 

 

Withdrawal Support (during your taper)

 

Take care,

Brighterday

Link to comment
Share on other sites

×
×
  • Create New...